Full Professor of Mathematics for Economics and social sciences
e-mail: gian.bischi@uniurb.it
University of Urbino "Carlo Bo" - DESP-Department of Economics, Society, Politics
via Saffi n.42  ,  61029 URBINO (Italy)
Home: via Gorizia 12, 61033 Fermignano 
tel. (+39)0722 305553, mobile (+39)333 1866284, home: (+39)0722 330434

Search publications in this section

Import BibTex files (.bib) in this section

Research papers

[54]
Title: "Routes to complexity induced by constraints in Cournot oligopoly games with linear reaction functions"
Book title:
Written by: Bischi G.I., Lamantia F.
in: Studies in Nonlinear Dynamics & Econometrics 2012
Volume: 16 Number: 2
on pages:
Chapter:
Editor:
Publisher:
Series:
Address:
Edition:
ISBN:
how published:
Organization:
School:
Institution:
Type:
DOI:
URL:
ARXIVID:
PMID:

[pdf] [BibTex]

Note:

Abstract: